Allegra-D® Allergy & Congestion 24 Hour Tablets
ALLERGY + CONGESTION RELIEF
We're dedicated to providing effective solutions for nasal congestion relief. The active ingredient in Allegra®-D is pseudoephedrine (PSE) which is clinically proven to be effective in combating nasal congestion with the most powerful decongestant ingredient.*
Get all-day relief from tough allergy and congestion symptoms with Allegra-D® 24 Hour Tablets.
Relieve your nasal congestion, sinus pressure, sneezing, itchy, watery eyes, itchy nose, and itchy throat — all with Allegra-D®. Because it relieves eight allergy symptoms with one tablet. It contains a decongestant that works to reduce swelling of nasal passages, helps break up tough nasal congestion, and eases sinus pressure caused by allergies or the common cold. That is why it's the #1 allergist recommended non-drowsy allergy brand.†
Antihistamine plus effective decongestant
Relieves indoor and outdoor allergies
Where to Buy
Allegra-D 24 hour tablets are sold behind the pharmacy counter in most US states without needing a prescription*. Please contact your local pharmacy to learn more.
*Prescriptions are needed in Mississippi and Oregon.
10-count tablets | 15-count tablets
* Among OTC oral decongestant products.
† Among OTC multi-ingredient allergy and decongestant brands.
- Adults and children 12 years of age and over:
- Take 1 tablet with a glass of water every 24 hours on an empty stomach; do not take more than 1 tablet in 24 hours
- Children under 12 years of age: do not use
- Adults 65 years of age and older: ask a doctor
- Consumers with kidney disease: ask a doctor
Do not divide, crush, chew or dissolve the tablet; swallow tablet whole
- If you have ever had an allergic reaction to this product or any of its ingredients
- If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
- If you have difficulty swallowing
- Heart disease
- Thyroid disease
- High blood pressure
- Trouble urinating due to an enlarged prostate gland
- Kidney disease. Your doctor should determine if you need a different dose.
- Do not take more than directed
- Do not take at the same time as aluminum or magnesium antacids
- Do not take with fruit juices (see Directions)
- The tablet coating may be seen in the stool (this is normal). Continue to take as directed (see Directions).
- An allergic reaction to this product occurs. Seek medical help right away.
- Symptoms do not improve within 7 days or are accompanied by a fever
- You get nervous, dizzy, or sleepless
- Each tablet contains: sodium 33 mg
- Safety sealed: do not use if carton is opened or if individual blister units are torn or opened.
- Store between 20° and 25°C (68º and 77°F).
- Use as directed.
If pregnant or breastfeeding, ask a health professional before use.
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.
Fexofenadine HCl 180 mg (in each tablet)
An antihistamine that works to relieve allergy symptoms of sneezing, runny nose, itchy/watery eyes, and itchy nose or throat due to hay fever or other upper respiratory allergies.
Pseudoephedrine HCl 240 mg (in each tablet)
A nasal decongestant that helps to relieve nasal congestion, sinus congestion and pressure, and swelling of nasal passages.
Purpose: Antihistamine, Nasal decongestant
What is pseudoephedrine (PSE)?
Pseudoephedrine - is a drug found in both prescription and behind-the-counter products used to relieve nasal or sinus congestion caused by the common cold, sinusitis, hay fever. Before purchasing any medication, always read the product's label and list of active ingredients. Remember, all products that contain pseudoephedrine (PSE) are being sold behind-the counter and through interaction with a pharmacist (in line with the US laws and regulations that limit the sale of PSE by pharmacies).
Acetone, black iron oxide, cellulose acetate, colloidal silicon dioxide, copovidone, croscarmellose sodium, FD&C blue #1 aluminum lake, glycerol triacetate, hypromellose, isopropyl alcohol, magnesium stearate, microcrystalline cellulose, polyethylene glycol, propylene glycol, povidone, sodium chloride, talc, titanium dioxide, water
*One dose of Children's Allegra lasts a full 12 hours.
†Among branded OTC oral antihistamines. Use As Directed.
Excludes Allegra Hives.
Frequently Asked Questions
No. Allegra®-D does not include phenylephrine. It's formulated with pseudoephedrine (PSE), a clinically proven ingredient for nasal congestion relief.
You may be able to use your HSA or FSA tax-preferred savings account to purchase certain OTC products, including Allegra®. The passage of the CARES Act by Congress includes provisions to restore OTC eligibility under tax-preferred HSA and FSA accounts. Plan details vary, so save your receipt and check with your benefits or health provider for eligibility.
Allegra-D® contains pseudoephedrine. Federal law requires that all products containing pseudoephedrine be sold behind the counter and through online retailers subject to certain requirements.
No. Use Allegra-D® only as directed.
If you experience allergy symptoms while pregnant or breastfeeding, consult with your healthcare professional
Yes. Allegra-D® 24 Hour Tablets are lactose free.
Allegra-D® 24 Hour Tablets are not certified gluten free, but none of the ingredients are derived from wheat, barley, spelt, oats, or rye.
Allegra-D® 24 Hour Tablets are vegetarian. They do not contain casein, eggs, dairy, lactose, iodine, peanuts, shellfish, soy, tree nuts, or whey.
Allegra-D® contains pseudoephedrine, a nasal decongestant that works to relieve nasal congestion, sinus congestion and pressure, and swelling of nasal passages.
Allegra-D® should be used as directed according to the product label. Maximum effectiveness has been demonstrated when taken with water. Taking Allegra-D® with fruit juice is not a safety risk, but the effectiveness of the medicine may be reduced.
Do not cut or break Allegra-D® products in half. Use only as directed.
Yes. Allegra-D® relieves nasal congestion and sinus pressure brought on by allergies and temporary relief from nasal congestion due to the common cold, hay fever, or other upper respiratory allergies.
No. Allegra-D® is approved for human use only. Please refer to the product label and use as directed.